| Model Number |
PS300-002 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacture representative (rep) regarding a handpiece.It was reported that the tip with highly insulated electrode part was peeled.There was no patient involved.